... because of the muscle degeneration in his legs. Does anyone know if this can be reversed or is he destined for a wheelchair?
Hello worrieddaughter. Yes, sometimes it can be reversed, but will take a time to do this. He needs to get off the statins, & change his diet too. He may need physical therapy for a while to get him back on his feet. Another member has had this problem with her achilles tendons & uses ice packs on them continually. (20 minutes on,& 20 minutes off) She is finally getting back to normal. I hope this is true for your father as well...
Being on Lipitor for 15 years is too long. Your father needs to get his liver enzyme check. Also goggle Liptor you will find a lot of information about this drug. Talk to your fathers Doctor and make sure the Doctor gives your father a complete blood work up including his liver. Your father should also go to therapy for his degeneration in his legs. The therapy should help his legs but it will be hard work for a long time. Find alternative medicine to control his medical condition and eat a healthy diet. Lipitor is over rated. There's other alternative medicine to control his medical condition. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been in therapy for years for major depression but it is time to stand on my own - anyone else?
Posted 10 Aug 2011 • 7 answers
Posted 6 Jul 2013 • 1 answer
Posted 28 Jan 2017 • 2 answers
Posted 18 Aug 2017 • 1 answer
Posted 31 Mar 2018 • 0 answers